Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 386, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2011, 5:56 PM EDT for Harris County, Troup County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 5:56 PM EDT (21:56 UTC)
- Expired
- Jun 26, 2011, 6:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Harris County, GA, Troup County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:15 PM EDT | TSTM WND DMG | 1 E West Point, GA | 5 TREES DOWNED BY STRONG WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:36 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041
WUUS52 KFFC 262156
SVRFFC
GAC145-285-262245-
/O.NEW.KFFC.SV.W.0386.110626T2156Z-110626T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
SOUTH CENTRAL TROUP COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF WEST POINT...MOVING EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JONES
CROSSROADS...WHITESVILLE-PINE LAKE AND MOUNTAIN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3290 8492 3266 8496 3270 8513 3273 8512
3275 8515 3278 8513 3281 8517 3283 8517
3284 8516 3287 8519 3290 8520
TIME...MOT...LOC 2157Z 288DEG 5KT 3280 8511
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:59 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 26, 3:59 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT SUN JUN 26 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS 82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT. WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL SPREAD INTO GEORGIA OVER THE NEXT HOUR. EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/. ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE DIRUNAL CONVECTION. LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS. OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS OUT AND IF THE CLOUDS CLEAR OUT. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT RULE OUT DIRUNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF PRECIP. && .AVIATION... 18Z UPDATE... MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT STRONGER AND GUSTY IN/AROUND STORMS. //ATL CONFIDENCE...18Z UPDATE... MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF CONVECTION. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 72 96 / 30 30 20 30 ATLANTA 72 94 75 92 / 30 30 20 30 BLAIRSVILLE 65 91 68 90 / 40 40 20 40 CARTERSVILLE 67 93 69 94 / 30 40 20 40 COLUMBUS 74 95 74 95 / 40 30 20 30 GAINESVILLE 70 94 73 93 / 30 40 20 40 MACON 70 95 73 96 / 30 40 20 30 ROME 70 94 71 96 / 30 40 20 40 PEACHTREE CITY 68 93 70 93 / 40 30 20 30 VIDALIA 74 95 75 95 / 30 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. && 11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SUN JUN 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 26, 5:38 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT SUN JUN 26 2011
GAZ106-262215-
538 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN CRISP COUNTY
UNTIL 615 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORDELE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CORDELE...WENONA...GEORGIA VETERANS MEMORIAL STATE
PARK...FORT EARLY...RAINES AND ARABI. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3183 8388 3185 8395 3190 8394 3192 8392
3197 8394 3204 8389 3203 8369 3201 8366
3180 8375 3180 8380
TIME...MOT...LOC 2138Z 027DEG 6KT 3197 8380Special weather statement, Jun 26, 5:39 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT SUN JUN 26 2011
GAZ110-111-262215-
539 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WHEELER AND
TELFAIR COUNTIES UNTIL 615 PM EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOWNS...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHEELER AND TELFAIR COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SPRING HILL...JORDAN...ALAMO...
TOWNS...SCOTLAND AND WORKMORE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8300 3218 8280 3210 8261 3188 8271
3188 8273 3185 8275 3185 8280
TIME...MOT...LOC 2140Z 036DEG 4KT 3204 8276Local storm report, Jun 26, 5:40 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG LINDALE 34.19N 85.17W
06/26/2011 FLOYD GA EMERGENCY MNGR
ONE TREE DOWN ON AVE D.
&&
JLFLocal storm report, Jun 26, 5:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG LYERLY 34.40N 85.41W
06/26/2011 CHATTOOGA GA EMERGENCY MNGR
1 TREE DOWN ON HIGHWAY 114
0519 PM TSTM WND DMG TRION 34.54N 85.31W
06/26/2011 CHATTOOGA GA EMERGENCY MNGR
1 TREE DOWN ON SPRING CREEK ROAD
&&
RGARCIALocal storm report, Jun 26, 5:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 SE LINDALE 34.16N 85.15W
06/26/2011 FLOYD GA EMERGENCY MNGR
TREE TOOK DOWN POWER LINES ON PINE RIDGE DRIVE.
0540 PM TSTM WND DMG 6 SSE ROME 34.18N 85.16W
06/26/2011 FLOYD GA EMERGENCY MNGR
POWER LINES DOWN ON ROCKMART ROAD.
&&
JLFSpecial weather statement, Jun 26, 5:51 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT SUN JUN 26 2011
GAZ066-078-262215-
551 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TROUP AND
HARRIS COUNTIES UNTIL 615 PM EDT...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST POINT THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TROUP AND HARRIS COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WEST POINT...LAKE HARDING...
WHITESVILLE-PINE LAKE...MOUNTAIN HILL...MULBERRY GROVE AND JONES
CROSSROADS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3294 8518 3283 8484 3261 8498 3269 8513
3273 8512 3275 8515 3278 8513 3281 8517
3283 8517 3284 8516 3286 8519 3291 8520
TIME...MOT...LOC 2152Z 279DEG 2KT 3282 8514The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:07 AM EDT | Severe Thunderstorm Warning | FFC | Walker | 23 min |
| Jun 26, 12:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jun 26, 2:30 PM EDT | Special Weather Statement | FFC | Marion | 30 min |
| Jun 26, 2:46 PM EDT | Special Weather Statement | FFC | Polk | 14 min |
| Jun 26, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 24 min |
| Jun 26, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 37 min |
| Jun 26, 3:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jun 26, 3:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 26, 3:40 PM EDT | Special Weather Statement | FFC | Hall | 20 min |
| Jun 26, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 28 min |
| Jun 26, 3:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 26, 3:55 PM EDT | Special Weather Statement | FFC | Dade | 50 min |
| Jun 26, 3:57 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 33 min |
| Jun 26, 4:00 PM EDT | Special Weather Statement | FFC | Sumter | 15 min |
| Jun 26, 4:08 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 26, 4:13 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Jun 26, 4:25 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 26, 4:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 54 min |
| Jun 26, 4:52 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jun 26, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jun 26, 5:12 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 26, 5:13 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jun 26, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Murray, Polk, Walker and 1 more | 42 min |
| Jun 26, 5:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 5:38 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jun 26, 5:39 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 36 min |
| Jun 26, 5:51 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jun 26, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 37 min |
| Jun 26, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Pickens | 45 min |
| Jun 26, 6:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 39 min |
| Jun 26, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 26, 6:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 26, 6:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 26, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 44 min |
| Jun 26, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fulton, Heard, Troup | 40 min |
| Jun 26, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 31 min |
| Jun 26, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more | 40 min |
| Jun 26, 6:43 PM EDT | Special Weather Statement | FFC | Fannin, Hall, Lumpkin, Towns, Union, White | 62 min |
| Jun 26, 6:44 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jun 26, 6:49 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 26, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 39 min |
| Jun 26, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 53 min |
| Jun 26, 6:55 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Jun 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Jun 26, 7:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 7:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 26, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 26, 7:25 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Lamar, Newton and 3 more | 50 min |
| Jun 26, 7:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jun 26, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding | 44 min |
| Jun 26, 7:32 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 28 min |
| Jun 26, 7:40 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more | 50 min |
| Jun 26, 7:44 PM EDT | Special Weather Statement | FFC | Jasper | 31 min |
| Jun 26, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 40 min |
| Jun 26, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.